# SDR SWAA114832

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 40,581 hours, 23,498 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 32895625
- Part serial: 8162
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - LT ENGINE BLEED TRIP OFF ILLUMINATED AROUND FL 390 CABIN ALT REACHED APPX 21000.  REMOVED AND REPLACED HIGH STAGE REGULATOR PER MM.
